WHAT IS THIS PROBLEM..?

HERE IS A PATIENT, MAKE AGED ABOUT 64 YEARS, GOT RTA ON 12 OCT. 2018. THERE WERE FULL LACERATIONS ALL OVER THE BODY AND PATIENT WAS TREATED BY DIFFERENT ALLOPATHIC DOCTORS.... AND NOW THE PATIENT IS HAVING THESE TYPES OF LESIONS ON LEGS, BACK, AND UPPER THIGHS BILATERALLY, LESIONS ARE ACCOMPANIED BY BURNING AND ITCHING.... PATIENT HAD BEEN FROM PILLAR TO POST FOR THE TREATMENT...... KINDLY SUGESST THE DIAGNOSIS AND TREATMENT....... DR. RAJESH GOPAL....

LikeAnswersShare

Linchen Planus. The cause of lichen planus is usually not known, although possible causes include: Hepatitis C, a virus that attacks your liver. Certain medicines, including some drugs used to treat high blood pressure, diabetes, heart disease, and malaria. Reactions to metal fillings in your teeth. Its autoimminity disoeder.

Thank you doctor
0

Provisinal Dx-1-eczematous dermatitis. 2-lichen planus. Cause-post stitching scar causes itching. 2-post healing wound with sustained itching. Rx-1-clobetasol+salisylic acidoint locally. 2-oint cortaryl -AF skin oint locally. 3-Tab elarmin -SR 1-1 4-Tab cobadex czs 1od×15 days. Follow up regularly.

?? LP / LPH

Thank you doctor
0

Eczematous dermatitis Zocon Baclate

Hypertrophic lichen planus May not be related to injury . May be precipitated by emotional trauma Tapering dose of oral steroids, steroid oint, salicylic acid ointment, antihistamines

Lichen planus

Thank you doctor
0

Neurodermatitis Prurigo nodularis Lph This is my DD. Steroids orally. Steroid cream application Tacrolimus oinment application Emollients locally.

Lichen planus hypertrophic

Thank you doctor
0

Rule out Diabetes, Hepatitis C. LPH. DD Diabetic Dermopathy...

Litchen planus....

Thank you doctor
0
Load more answers